Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rma17

Day 2: Headache all day

Hi everyone. I am on day 2 of 30mg accutane 2x/day. At about noon today i got a dull headache...not terrible, but definitely not comfortable. I tried drinking tons of water and also taking some motrin. Could this be related to the accutane or am i just paranoid? If it is related, any ways to help?

Share this post


Link to post
Share on other sites

Headaches are a side effect of accutane. I had called my derm to make sure when I was having them. I was told to take my "go to" headache meds. I usually don't take meds for my headaches. I hate popping pills. I've taken advil a few times though because the headaches were getting on my nerves. The derm also said to stop taking the accutane if you a severe headache. I was also told (I was on day 7 when I was told this) that you can stop taking th accutane for a few days and then start again and it would minimize if not get rid of the headaches. Hope this helps but you can also call your derm's office to get their advice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×